MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RH WIDE SKIN STPLR; REMOVABLE (SKIN)

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RH WIDE SKIN STPLR; REMOVABLE (SKIN)
Catalog Number PRW35
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Month and day unknown.Only year (2018) is known.Batch # unk.The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that "hole noted in packaging before opening product." there were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Device evaluation summary: the analysis results found that a prw35 device was returned inside its package unopened.Upon visual inspection, it was observed that the blister from the packaging was damaged; besides that it was observed that the packaging appeared to have been hit by a hard surface causing a sterility breach.Due to the damage found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage; it appears that the package hit a pointy surface and this caused the reported event.All ees product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed on a routine basis for any associated trends.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Common Device Name
REMOVABLE (SKIN)
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8245099
Report Number3005075853-2019-15898
Device Sequence Number1607504
Product Code GDT
UDI-Device Identifier10705036013020
UDI-Public10705036013020
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K833357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberPRW35
Device Lot NumberR40X2M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1